# SDR ASOA02389

- Difficulty date: July 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, THE LEFT EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EXTERNAL EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
